# SDR CA141010017

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 33,117 hours
- Engine: Ge CFM567B24
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Outlet
- Part number: CR015I
- Condition: Shorted
- Location: Electrical
- Part time: 32,339 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AIRCRAFT CLEANING, ON THE GROUND IN POS, WHEN THE GROOMER PLUGGED IN HIS VACUUM AT THE AFT RIGHT HAND DOOR AC OUTLET, SMOKE AND SPARKS WERE SEEN COMING FROM THE OUTLET. FLIGHT CREW WAS INFORMED AND NO BARKERS WHERE FOUND POPPED. SYSTEM WAS DEACTIVATED AND PLACED ON MEL. THE R2 OUTLET WAS REPLACED AS FINAL ACTION.
